# SDR C2XA04CL011

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2683 THE CREW REPORTED THE FIRST EMERGENCY AISLE PATH LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE FIRST FLOOR LIGHT STRIP ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
